# SDR DALA2017022701629

- Difficulty date: February 25, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 40,455 hours, 18,183 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN FLAPS SELECTED TO ONE, FLAPS FROZE HALFWAY TO ONE.  TE FLAP ASYMETRY AND TRAILING EDGE LIGHT & MESSAGE.  COMPLIED WITH QRH,  LANDED NO FLAPS.  FSEU NR 1 MESSAGE RT FLAP TRANSMITTER  WIRE MESSAGE 313.   FSEU NR 2, NO FAULTS. IAW FIM 27-51-00-815-805.  FOUND THE CONNECTOR ON FLAP POSITION TRANSMITTER  NOT CONNECTED.  INSTALLED THE CONNECTOR, CHECKED WIRING FROM FSEU 1 TO RT FLAP POSITION TRANSMITTER IAW 27-51-41 AND FSEU 2 TO RT FLAP POSITION TRANSMITTER IAW 27-51-61.  ALL GOOD AND NO SHORTS TO GROUND.  PERFORMED FLAP LUBE IAW AMM 12-21-09.  VERIFIED TRANSMISSION OIL SERVICE IAW AMM 12-13-06M  REMOVED NR 06 CANOE.  REMOVED AND REPLACED NR 06 RT FLAP TRANSMISSION IAW AMM 27-51. RIG AND OPS CHECKED OK IAW AMM 27-59.
